# SDR DLL13954178

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1009
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 983
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INTERNAL INSPECTION OF THE FS 983 FRAME, A 1.25 INCH CRACK WAS FOUND ON THE RHS.  THE CRACK IS COMPLETELY CONTAINED IN THE MAIN FRAME WEB AREA ADJACENT TO AN INTEGRAL HORIZONTAL STIFFENER.  ACCOMPLISHED REPAIRS PER DL ERA 269695-14AD.
